Some Extensions on Cerone's Generalizations of Steffensen’s Inequality

Some Extensions on Cerone's Generalizations of Steffensen’s Inequality

Volume 3, Issue 2, Article 4 - 2017

Authors: Atta Abu Hany ;Mahmoud Al Agha

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

This paper provides more extensions on Cerone's generalizations of Steffensen’s inequality with bounds involving any two subintervals. Moreover, we introduce some applications for integral mean.

How To Cite This Article

Atta Abu Hany ;Mahmoud Al Agha (2017) Some Extensions on Cerone's Generalizations of Steffensen’s Inequality
General Letters in Mathematics Vol 3 (2) 112-120